Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 144, NWS Midland/Odessa, TX

May 23, 20156 counties in Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2015, 5:16 PM CDT for 6 counties in Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2015, 5:16 PM CDT (22:16 UTC)
Expired
May 23, 2015, 6:00 PM CDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crane County, TX, Ector County, TX, Pecos County, TX, Upton County, TX, Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 99 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:30 PM CDTTSTM WND GST 60Grandfalls, TXTHE PUBLIC ESTIMATED 50-60 MPH SHOOK THEIR MOBILE HOME VIOLENTLY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:04 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.3 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2015-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 494 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2015-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
494 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
1265 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS54 KMAF 232216
SVRMAF
TXC103-135-371-461-475-495-232300-
/O.NEW.KMAF.SV.W.0144.150523T2216Z-150523T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
516 PM CDT SAT MAY 23 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRANE COUNTY IN WEST TEXAS...
  SOUTHERN ECTOR COUNTY IN WEST TEXAS...
  CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS...
  WESTERN UPTON COUNTY IN WEST TEXAS...
  EASTERN WARD COUNTY IN WEST TEXAS...
  SOUTHEASTERN WINKLER COUNTY IN WEST TEXAS...

* UNTIL 600 PM CDT

* AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF ROY HURD MEMORIAL AIRPORT TO 
6   MILES EAST OF BELDING...AND MOVING EAST AT 50 MPH. 

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  CRANE...BAKERSFIELD...ROYALTY...MONAHANS SAND HILLS STATE PARK...
  IMPERIAL...TUBBS CORNER...CORDONA LAKE...GIRVIN...PLEASANT FARMS...
  CRANE COUNTY AIRPORT...KING MOUNTAIN...IMPERIAL RESERVOIR AND
  GRANDFALLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3069 10301 3134 10305 3137 10301 3139 10305
      3166 10305 3176 10229 3108 10223 3108 10236
      3104 10229 3104 10223 3061 10220
TIME...MOT...LOC 2215Z 271DEG 42KT 3165 10289 3077 10287

HAIL...1.00IN
WIND...60MPH

$$

AHASIC
1 follow-up statement
409 
WWUS54 KMAF 232242
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
542 PM CDT SAT MAY 23 2015

TXC103-135-371-461-475-495-232300-
/O.CON.KMAF.SV.W.0144.000000T0000Z-150523T2300Z/
ECTOR TX-CRANE TX-PECOS TX-UPTON TX-WARD TX-WINKLER TX-
542 PM CDT SAT MAY 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WINKLER...EASTERN WARD...WESTERN UPTON...CENTRAL PECOS...CRANE AND
SOUTHERN ECTOR COUNTIES UNTIL 600 PM CDT...

AT 539 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF PLEASANT FARMS TO 13 MILES SOUTHWEST
OF BAKERSFIELD...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
CRANE...BAKERSFIELD...GIRVIN...PLEASANT FARMS...CRANE COUNTY AIRPORT
AND KING MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3067 10286 3167 10296 3176 10229 3108 10223
      3108 10236 3104 10229 3104 10223 3061 10220
TIME...MOT...LOC 2242Z 272DEG 51KT 3164 10243 3076 10242

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:07 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 23, 3:07 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT Sat May 23 2015

.UPDATE...

Update for Tornado Watch number 196 until 24/02Z.

&&

.PREV DISCUSSION... /ISSUED 109 PM CDT Sat May 23 2015/

DISCUSSION...

Thunderstorms have developed over the Big Bend region this morning,
with additional storms beginning to form in and near the Davis
Mountains early this afternoon. Some of these storms are expected
to become severe, in addition to producing locally heavy rainfall.
Later this afternoon and tonight, expect thunderstorms to become
more widespread, especially over the Trans Pecos, Permian Basin
and into the Western Low Rolling Plains and Lower Trans Pecos.
Severe storms will be possible in these areas, but the threat of
heavy rainfall and flash flooding will be most pronounced in these
areas.

A large upper low will gradually translate northeastward into
Colorado overnight while a shortwave trough at the base of this
upper low moves over the region.  Height falls associated with the
upper low/southern shortwave trough will serve to keep low level
moisture over west Texas through tonight, and along with appreciable
mid and upper level moisture keep PWats at 1-1.5 inches, or 1-2
standard deviations above normal.  As synoptic scale lift increases
over the area later this afternoon/tonight, the RRQ of an upper jet
will provide ventilation for convection which should allow
thunderstorms to flourish along and east of a surface trough/dryline
as it moves east over the area tonight.  SBCAPE of 1000-1500 J/kg
will provide fuel for thunderstorm development, while 0 to 6Km shear
of 40-50Kt and marginal mid level lapse rates near 7 C/Km will
likely yield storms producing large hail, damaging winds, a tornado
or two, and heavy rainfall.  The severe threat will continue after
sunset, thanks in part to a low level jet increasing over the region
along with favorable divergence aloft.  These features will also
enhance the threat of heavy rainfall into the late night hours.  A
secondary round of convection, or training of cells may also occur,
especially over the eastern most counties of the forecast area.
Therefore, will extend the current Flash Flood Watch (FFA) until
24/12Z.  The converse is expected for the western most counties
included in the FFA, namely Gaines, Andrews, Winkler and Ward.
Think convection will be too sparse this afternoon and evening for
widespread heavy rainfall, so will trim these counties from the
watch.

After the shortwave trough moves by early Sunday morning, think
Sunday will be fairly quiescent, but just a bit breezy with a
drying southwesterly winds and temperatures rising to near normal.
However, a shortwave trough rounding the back and southern side of
the departing upper low will head toward the region, with
height/surface pressure falls drawing moisture back into the area
and a surface trough/dryline sharpening over the area on Monday.
Will keep a chance of thunderstorms in the forecast, mainly over the
eastern half of the CWA.  Some of these storms could be strong, if
not severe, as instability, shear and lapse rates will be
favorable.  But the timing of the shortwave trough may be such that
convection starts early in the day, which could temper the severity
of storms.  Fairly weak westerly flow aloft, or weak upper ridging,
will then prevail over the region Tuesday into Wednesday which
portends dry and seasonably warm temperatures.  However, another
upper trough will take shape over the western ConUS, head east and
give the region another chance of rain from Wednesday night through
Friday.  Temperatures look to be seasonably warm during this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 60  83  56  85  /  50  10  10  20
BIG SPRING TX              61  86  62  86  /  70  20  10  40
CARLSBAD NM                50  86  53  86  /  20   0   0  10
DRYDEN TX                  63  91  65  90  /  60  10  10  30
FORT STOCKTON TX           57  88  59  88  /  50  10  10  20
GUADALUPE PASS TX          51  77  55  80  /  20   0   0  10
HOBBS NM                   53  80  51  82  /  30  10   0  10
MARFA TX                   47  80  43  82  /  30   0   0  10
MIDLAND INTL AIRPORT TX    62  86  61  87  /  50  10  10  30
ODESSA TX                  62  85  61  86  /  50  10  10  20
WINK TX                    58  88  55  89  /  40  10   0  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING
     ZONES... Borden...Crane...Dawson...Ector...Glasscock...
     Howard...Martin...Midland...Mitchell...Pecos...Reagan...
     Scurry...Terrell...Upton.

&&

99/99

Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland

Check us out on the internet at:
http://weather.gov/midland
Hazardous weather outlook, May 23, 1:15 PM CDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
115 PM CDT SAT MAY 23 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-241815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
115 PM CDT SAT MAY 23 2015 /1215 PM MDT SAT MAY 23 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT.

THE EMPHASIS FOR STORMS WILL BE ACROSS THE EASTERN AND FAR SOUTHERN
AREAS WHERE SEVERE STORMS AND HEAVY RAIN WILL BE POSSIBLE. ALSO
THERE IS THE POTENTIAL FOR STRONG STORMS TO REFORM IN THE VICINITY
OF THE WESTERN PERMIAN BASIN LATE THIS AFTERNOON AND EARLY
EVENING.

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN
THREATS INCLUDING THE POTENTIAL FOR A BRIEF TORNADO.

A FLASH FLOOD WATCH IS EFFECT TODAY AND TONIGHT FOR MOST OF THE
PERMIAN BASIN... THE WESTERN LOW ROLLING PLAINS...AND THE LOWER
TRANS PECOS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY IN THE
EASTERN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 23, 4:46 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
446 PM CDT SAT MAY 23 2015

TXZ058-061-067-068-074-075-081-232230-
ECTOR-CRANE-PECOS-WARD-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-BIG BEND AREA-
446 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EAST CENTRAL REEVES...NORTHEASTERN BREWSTER...SOUTH CENTRAL ECTOR...
SOUTHEASTERN WARD...WESTERN CRANE AND WESTERN PECOS COUNTIES UNTIL
530 PM CDT...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF GUSTY WINDS UP TO 50 MPH
AND SMALL HAIL UP TO NICKEL-SIZE WAS LOCATED FROM 6 MILES SOUTHWEST
OF PYOTE TO 24 MILES SOUTH OF MARATHON AT 446 PM CDT...MOVING EAST
AT 45 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3169 10260 2990 10258 2987 10331 3147 10342
TIME...MOT...LOC 2146Z 256DEG 38KT 3148 10318 2988 10316
Local storm report, May 23, 4:48 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
448 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND GST     LAMESA                  32.73N 101.96W
05/23/2015  E60.00 MPH       DAWSON             TX   LAW ENFORCEMENT

            THE LAMESA POLICE DEPARTMENT ESTIMATED 60 MPH WINDS IN
            LAMESA.

&&

AKL
Local storm report, May 23, 4:51 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     2 E ANDREWS             32.32N 102.51W
05/23/2015  M55.00 MPH       ANDREWS            TX   MESONET

&&

AKL
Local storm report, May 23, 4:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
455 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     6 W ODESSA              31.85N 102.47W
05/23/2015                   ECTOR              TX   EMERGENCY MNGR

            MIDLAND EMERGENCY MANAGER RELAYED A REPORT OF MOBILE
            HOMES OVERTURNED IN WEST ODESSA.

&&

AKL
Special weather statement, May 23, 5:03 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
503 PM CDT SAT MAY 23 2015

TXZ046>048-051>053-062-063-232300-
DAWSON-GLASSCOCK-HOWARD-MARTIN-MIDLAND-MITCHELL-SCURRY-BORDEN-
503 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN MARTIN...HOWARD...NORTHEASTERN MIDLAND...NORTHWESTERN
GLASSCOCK...SOUTHEASTERN DAWSON...SOUTHERN BORDEN...SOUTHWESTERN
SCURRY AND WESTERN MITCHELL COUNTIES UNTIL 600 PM CDT...

STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD ACROSS
SOUTHERN BORDEN AND ALL OF HOWARD COUNTY.  STRONG THUNDERSTORMS
MAY OCCUR IN THESE AREAS AFTER THE STRONG WINDS MOVE BY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3269 10100 3209 10098 3208 10187 3267 10184
TIME...MOT...LOC 2202Z 272DEG 35KT 3227 10168
Special weather statement, May 23, 5:07 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT SAT MAY 23 2015

TXZ062-063-232300-
GLASSCOCK-MIDLAND-
507 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN MIDLAND AND GLASSCOCK COUNTIES UNTIL 600 PM CDT...

STRONG OUTFLOW WINDS OF 40 TO 50 MPH WILL MOVE EASTWARD OVER EXTREME
EASTERN MIDLAND COUNTY AND ACROSS GLASSCOCK COUNTY THROUGH 6 PM CDT.
STRONG THUNDERSTORMS MAY OCCUR AFTER THESE STRONG WINDS HAVE PASSED
BY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN TEXAS.

&&

LAT...LON 3168 10194 3208 10182 3209 10126 3168 10127
TIME...MOT...LOC 2207Z 270DEG 36KT 3189 10178

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:47 PM CDTSpecial Weather StatementMAF28 min
May 23, 2:21 PM CDTSpecial Weather StatementMAFWinkler24 min
May 23, 2:44 PM CDTSpecial Weather StatementMAFWard61 min
May 23, 3:25 PM CDTSpecial Weather StatementMAFEctor50 min
May 23, 3:31 PM CDTSpecial Weather StatementMAFPresidio29 min
May 23, 3:38 PM CDTSpecial Weather StatementMAFEctor37 min
May 23, 3:44 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Midland61 min
May 23, 4:02 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin58 min
May 23, 4:06 PM CDTSpecial Weather StatementMAF39 min
May 23, 4:23 PM CDTFlash Flood WarningMAFAndrews, Ector, Gaines4 hr
May 23, 4:24 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Martin, Midland, Upton66 min
May 23, 4:44 PM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Ector, Gaines, Martin, Midland and 1 more3 hr
May 23, 4:45 PM CDTSevere Thunderstorm WarningMAFDawson45 min
May 23, 4:46 PM CDTSpecial Weather StatementMAFPecos, Ward44 min
May 23, 5:03 PM CDTSpecial Weather StatementMAFHoward57 min
May 23, 5:07 PM CDTSpecial Weather StatementMAFGlasscock53 min
May 23, 5:29 PM CDTSpecial Weather StatementMAFBorden31 min
May 23, 5:30 PM CDTSpecial Weather StatementMAF45 min
May 23, 5:55 PM CDTAreal Flood AdvisoryMAFCrane, Ector, Pecos, Reeves, Upton, Ward and 1 more3 hr
May 23, 6:22 PM CDTFlash Flood WarningMAFEctor, Martin, Midland3 hr
May 23, 6:32 PM CDTSpecial Weather StatementMAFMitchell, Scurry28 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.